# SDR IPXA2017100322279

- Difficulty date: September 20, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 81,210 hours, 16,022 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Support Bracket
- Part number: ARG7273501
- Condition: Chafed
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, RT MLG AFT BRAKE HYDRAULIC HOSE SUPPORT BRACKET ASSY HAS A CHAFE.  REPAIRED  SUPPORT BRACKET IAW EA 011-3210-01-A7003, REV I/R, AND EO MD11-3210-65809-A.
